# SDR AT0600020

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20070
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ROWS 1-10 EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY SUPPLY ASSY.
